Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A lower bound for coherences on the Brown–Peterson spectrum

Birgit Richter

Algebraic & Geometric Topology 6 (2006) 287–308
Bibliography
1 A Baker, $I_n$–local Johnson–Wilson spectra and their Hopf algebroids, Doc. Math. 5 (2000) 351 MR1767568
2 A J Baker, J P May, Minimal atomic complexes, Topology 43 (2004) 645 MR2041635
3 A Baker, B Richter, On the $\Gamma$–cohomology of rings of numerical polynomials and $E_\infty$ structures on $K$–theory, Comment. Math. Helv. 80 (2005) 691 MR2182697
4 M Basterra, André–Quillen cohomology of commutative $S$–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
5 M Basterra, B Richter, (Co-)homology theories for commutative ($S$–)algebras, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 115 MR2122156
6 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Mathematics 1176, Springer (1986) MR836132
7 R R Bruner, J Rognes, Differentials in the homological homotopy fixed point spectral sequence, Algebr. Geom. Topol. 5 (2005) 653 MR2153113
8 F R Cohen, On configuration spaces, their homology, and Lie algebras, J. Pure Appl. Algebra 100 (1995) 19 MR1344842
9 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Springer (1976) MR0436146
10 Z Fiedorowicz, R M Vogt, Topological Hochschild Homology of $E_n$–Ring Spectra arXiv:math.AT/0410367
11 P G Goerss, Associative $\mathrm{MU}$ algebras, preprint
12 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
13 M Hovey, N P Strickland, Morava $K$–theories and localisation, Mem. Amer. Math. Soc. 139 (1999) MR1601906
14 P Hu, I Kriz, J P May, Cores of spaces, spectra, and $E_\infty$ ring spectra, Homology Homotopy Appl. 3 (2001) 341 MR1856030
15 S O Kochman, Integral cohomology operations, from: "Current trends in algebraic topology, Part 1 (London, Ont., 1981)", CMS Conf. Proc. 2, Amer. Math. Soc. (1982) 437 MR686130
16 I Kriz, Towers of $E_\infty$–ring spectra with an application to $\mathrm{BP}$, preprint (1995)
17 A Lazarev, Towers of $M$U-algebras and the generalized Hopkins–Miller theorem, Proc. London Math. Soc. $(3)$ 87 (2003) 498 MR1990937
18 L G Lewis, The stable category and generalized Thom spectra, PhD thesis, University of Chicago (1978)
19 L G Lewis Jr., J P May, M Steinberger, J E and McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
20 J P May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Springer (1977) 268 MR0494077
21 J E McClure, R E Staffeldt, On the topological Hochschild homology of $b\mathrm{u}$ I, Amer. J. Math. 115 (1993) 1 MR1209233
22 T Pirashvili, B Richter, Robinson–Whitehouse complex and stable homotopy, Topology 39 (2000) 525 MR1746906
23 B Richter, A Robinson, Gamma homology of group algebras and of polynomial algebras, from: "Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic $K$–theory", Contemp. Math. 346, Amer. Math. Soc. (2004) 453 MR2066509
24 A Robinson, Gamma homology, Lie representations and $E_\infty$ multiplications, Invent. Math. 152 (2003) 331 MR1974890
25 A Robinson, Classical obstructions and $S$–algebras, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 133 MR2122157
26 A Robinson, S Whitehouse, Operads and $\Gamma$–homology of commutative rings, Math. Proc. Cambridge Philos. Soc. 132 (2002) 197 MR1874215
27 N P Strickland, Products on $\mathrm{MU}$–modules, Trans. Amer. Math. Soc. 351 (1999) 2569 MR1641115
28 S Whitehouse, The integral tree representation of the symmetric group, J. Algebraic Combin. 13 (2001) 317 MR1836907